Metrics

From
Schur-Convexity for a Class of Symmetric Functions by Shu-Hong wang and Shu-Ping Bai Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19 doi:10.12691/tjant-4-1-3
Views
15336
Html 14753
Abstract 583
24 March 2016 (publication date) through 01 November 2026 *
17.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9373
PDF2692
Epub2584
XML2685
PPT0
Figures717
Tables695
Export: 6084
RIS1905
BibTex2155
Endnote2024
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com